MathSciNet Relay Station
MathSciNet bibliographic data
MR264367 (41 #8963) 46.06
Perdrizet, F. Espaces de Banach ordonnés et idéaux. (French) J. Math. Pures Appl. (9) 49 1970 61–98.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement